# SDR UALA2011112706482

- Difficulty date: November 27, 2011
- Submitted: November 30, 2011
- Operation: Air carrier
- Aircraft: N199UA
- Make and model: Boeing 747422
- Aircraft serial: 28717
- Aircraft time: 57,828 hours, 6,835 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 80541
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

GALLEY LOWER SIDEWALL EMERGENCY LIGHT IS INOPERATIVE.  RELAMPED  EMERGENCY LIGHT. CHECKED NORMAL.
